Skip to Content
Exit Menu
Dr Dmitry Savin

Dr Dmitry Savin
Senior Lecturer

Filter

Hougne, PD., Savin, DV., Legrand, O. and Kuhl, U. (2020) 'Implementing Non-Universal Features with a Random Matrix Theory Approach: Application to Space-to-Configuration Multiplexing'. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 102 (1). pp. 010201. ISSN: 1539-3755 Open Access Link

Journal article

Savin, DV. (2020) 'Statistics of a simple transmission mode on a lossy chaotic background'. Physical Review Research, 2 (1). pp. 013246. ISSN: 2643-1564 Open Access Link

Journal article

Grabsch, A., Savin, DV. and Texier, C. (2018) 'Wigner-Smith time-delay matrix in chaotic cavities with non-ideal contacts'. Journal of Physics A: Mathematical and Theoretical, 51 (40). pp. 404001 - 404001. ISSN: 1751-8113 Open Access Link

Journal article

Savin, DV. (2018) 'Envelope and phase distribution of a resonance transmission through a complex environment'. Physical Review E, 97 (6). pp. 062202. ISSN: 1539-3755 Open Access Link

Journal article

Savin, DV. (2017) 'Fluctuations and correlations in scattering on a resonance coupled to a chaotic background'. Acta Phys. Pol. A, 132 (6). pp. 1688 - 1694. ISSN: 0587-4246 Open Access Link

Journal article

Savin, DV., Richter, M., Kuhl, U., Legrand, O. and Mortessagne, F. (2017) 'Fluctuations in an established transmission in the presence of a complex environment'. Physical Review E, 96 (3). pp. 032221. ISSN: 1539-3755 Open Access Link

Journal article

Savin, DV. (2016) 'Resonances in Wave Scattering', in Bullet, S., Fearn, T. and Smith, F. (eds.) Advanced Techniques in Applied Mathematics. World Scientific. pp. 35 - 67. ISBN 10: 1786340216. ISBN 13: 9781786340214.

Book chapter

Fyodorov, YV. and Savin, DV. (2015) 'Resonance width distribution in RMT: Weak-coupling regime beyond Porter-Thomas'. EPL, 110 (4). pp. 40006 - 40006. ISSN: 0295-5075 Open Access Link

Journal article

Kuipers, J., Savin, DV. and Sieber, M. (2014) 'Efficient semiclassical approach for time delays'. New Journal of Physics, 16 (12). pp. 1 - 50. ISSN: 1367-2630 Open Access Link

Journal article

Gros, JB., Kuhl, U., Legrand, O., Mortessagne, F., Richalot, E. and Savin, DV. (2014) 'Experimental width shift distribution: A test of nonorthogonality for local and global perturbations'. Physical Review Letters, 113 (22). pp. 224101. ISSN: 0031-9007 Open Access Link

Journal article

Savin, DV. and De Vaulx, J-B. (2013) 'Probing Eigenfunction Nonorthogonality by Parametric Shifts of Resonance Widths'. Acta Physica Polonica A, 124 (6). pp. 1074 - 1077. ISSN: 0587-4246 Open Access Link

Journal article

Fyodorov, YV. and Savin, DV. (2012) 'Statistics of resonance width shifts as a signature of eigenfunction non-orthogonality'. Physical Review Letters, 108 (18). pp. 184101. ISSN: 0031-9007 Open Access Link

Journal article

Fyodorov, YV. and Savin, DV. (2011) 'Resonance scattering of waves in chaotic systems', in Akemann, G., Baik, J. and Di Francesco, P. (eds.) The Oxford Handbook of Random Matrix Theory. Oxford University Press. pp. 703 - 722. ISBN 10: 0199574006. ISBN 13: 978-0-19-957400-1.

Book chapter

Köber, B., Kuhl, U., Stöckmann, H-J., Gorin, T., Savin, DV. and Seligman, TH. (2010) 'Microwave fidelity studies by varying antenna coupling'. Physical Review E, 82 (3). pp. 036207. ISSN: 1539-3755

Journal article

Poli, C., Savin, DV., Legrand, O. and Mortessagne, F. (2009) 'Statistics of resonance states in open chaotic systems: A perturbative approach'. Physical Review E, 80 (4). pp. 046203. ISSN: 1539-3755 Open Access Link

Journal article

Khoruzhenko, BA., Savin, DV. and Sommers, H-J. (2009) 'Systematic approach to statistics of conductance and shot-noise in chaotic cavities'. Physical Review B, 80 (12). pp. 125301. ISSN: 1098-0121 Open Access Link

Journal article

Savin, DV., Sommers, H. and Wieczorek, W. (2008) 'Nonlinear statistics of quantum transport in chaotic cavities'. Physical Review B, 77 (12). pp. 125332. ISSN: 1098-0121 Open Access Link

Journal article

Sommers, H., Wieczorek, W. and Savin, DV. (2007) 'Statistics of conductance and shot-noise power for chaotic cavities'. Acta Physica Polonica A, 112 (4). pp. 691 - 697. ISSN: 0587-4246 Open Access Link

Journal article

Savin, DV., Legrand, O. and Mortessagne, F. (2006) 'Inhomogeneous losses and complexness of wave functions in chaotic cavities'. Europhysics Letters, 76 (5). pp. 774 - 779. ISSN: 0295-5075

Journal article

Savin, DV., Legrand, O. and Mortessagne, F. (2006) 'Inhomogeneous losses and complexness of wave functions in chaotic cavities'. Europhysics Letters, 76 (5). pp. 774 - 779. ISSN: 0295-5075 Open Access Link

Journal article

Savin, DV. and Sommers, H. (2005) 'Shot noise in chaotic cavities with an arbitrary number of open channels'. Physical Review B, 73 (8). pp. 081307. ISSN: 0163-1829

Journal article

Fyodorov, YV., Savin, DV. and Sommers, H-J. (2005) 'Scattering, reflection and impedance of waves in chaotic and disordered systems with absorption'. Journal of Physics A: Mathematical and General, 38 (49). pp. 10731 - 10760. ISSN: 1751-8113

Journal article

Savin, DV., Sommers, H-J. and Fyodorov, YV. (2005) 'Universal statistics of the local Green’s function in wave chaotic systems with absorption'. JETP Letters, 82 (8). pp. 544 - 548. ISSN: 0021-3640

Journal article

Savin, DV., Fyodorov, YV. and Sommers, H. (2005) 'Correlation functions of impedance and scattering matrix elements in chaotic absorbing cavities'. Acta Physica Polonica A, 109 (1). pp. 53 - 64. ISSN: 0587-4246 Open Access Link

Journal article

Fyodorov, YV. and Savin, DV. (2004) 'Statistics of impedance, local density of states, and reflection in quantum chaotic systems with absorption'. JETP Letters, 80 (12). pp. 725 - 729. ISSN: 0021-3640

Journal article

Savin, DV. and Sommers, H. (2003) 'Distribution of reflection eigenvalues in many-channel chaotic cavities with absorption'. Physical Review E, 69 (3). pp. 035201. ISSN: 1539-3755

Journal article

Savin, DV. and Sommers, H. (2003) 'Delay times and reflection in chaotic cavities with absorption'. Physical Review E, 68 (3). pp. 5. ISSN: 1063-651X

Journal article

Savin, DV., Sokolov, VV. and Sommers, H-J. (2003) 'Is the concept of the non-Hermitian effective Hamiltonian relevant in the case of potential scattering?'. Physical Review E, 67 (2). pp. 16. ISSN: 1063-651X

Journal article

Sommers, H., Savin, DV. and Sokolov, VV. (2001) 'Distribution of proper delay times in quantum chaotic scattering: Acrossover from ideal to weak coupling'. Physical Review Letters, 87 (9). pp. 941011 - 941014. ISSN: 0031-9007

Journal article

Savin, DV., Fyodorov, YV. and Sommers, H. (2001) 'Reducing nonideal to ideal coupling in random matrix description of chaotic scattering: Application to the time-delay problem'. Physical Review E, 63 (3). pp. 035202. ISSN: 1063-651X

Journal article